Hema Laboratories
Dicyclomine (20mg) + Paracetamol (500mg)
Spasmex 20 mg/500 mg Drop is a combination medicine used in the treatment of abdominal pain and cramps by relaxing the muscles of the stomach and gut.
Drop
Spasmex 20 mg/500 mg Drop is taken with or without food in a dose and duration as advised by the doctor. It is better to take it with food to avoid stomach upset. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect, or be affected by this medicine. The most common side effects are nausea, dryness in the mouth, blurred vision, weakness, and nervousness. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. It may also cause sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can worsen your sleepiness. Before taking it, you should tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you. You should also tell your doctor if you are breastfeeding.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a marked dropper and take it as directed. Spasmex 20 mg/500 mg Drop may be taken with or without food, but it is better to take it at a fixed time.
Nausea Dryness in the mouth Blurred vision Weakness Nervousness
It is unsafe to consume alcohol with Spasmex 20 mg/500 mg Drop.
Spasmex 20 mg/500 mg Drop is probably unsafe to use during breastfeeding. Limited human data suggests that the drug may pass into the breastmilk and harm the baby.
Spasmex 20 mg/500 mg Drop is generally considered safe to use during pregnancy. Animal studies have shown low or no adverse effects to the developing baby; however, there are limited human studies.
Spasmex 20 mg/500 mg Drop is a combination of two medicines: dicyclomine and paracetamol, which relieves abdominal pain and cramps. Dicyclomine is an anti-cholinergic which relaxes the muscles in the stomach and gut (intestine). It stops sudden muscle contractions (spasms), thereby relieving cramps, pain, bloating, and discomfort. Paracetamol is an analgesic (pain reliever) which works by blocking the release of certain chemical messengers that cause pain.
Spasmex 20 mg/500 mg Drop helps relieve stomach pain. Take it with food to prevent an upset stomach. If you get diarrhea while taking this medicine you should stop taking it and consult your doctor. Dry mouth may occur as a side effect. Frequent mouth rinses, good oral hygiene, increased water intake, and sugarless candy may help. It may cause dizziness, drowsiness, or visual disturbances. Use caution while driving or doing anything that requires concentration. Avoid consuming alcohol while taking this medicine as it can cause excessive drowsiness and increase your risk of stomach problems. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
Spasmex 20 mg/500 mg Drop is a combination of Dicyclomine and Paracetamol, used for relieving stomach pain. It works by relaxing muscles in the stomach and intestine to reduce chemical substances that cause pain.
Spasmex 20 mg/500 mg Drop is generally safe for most patients. However, some might experience common side effects such as nausea, dry mouth, blurred vision, drowsiness, weakness, and nervousness. If you notice persistent issues while taking this medication, inform your doctor immediately.
Spasmex 20 mg/500 mg Drop can be stopped if there's no pain. However, it must be continued as advised by your doctor.
Yes, the use of Spasmex 20 mg/500 mg Drop may lead to diarrhea. If you experience it, drink plenty of water or small frequent sips. Avoid fatty and fried foods during medication usage. Talk to your doctor if diarrhea persists and you notice signs of dehydration (like dark and strong-smelling urine with less urination).
Yes, the use of Spasmex 20 mg/500 mg Drop may cause dry mouth. Drinking plenty of water throughout the day, especially with small sips, can help. Also, you may consider using lip balm if your lips are also dry. Avoid acidic (like lemon), spicy and salty foods.
Spasmex 20 mg/500 mg Drop is not suitable for patients with known allergy to its components. Use caution in individuals with alcohol dependency or those with existing kidney or liver damage.
Spasmex 20 mg/500 mg Drop is usually safe to take at recommended doses. However, overdose can potentially damage the liver. Avoid alcohol consumption while taking this medicine, as it may increase the risk of liver damage. Use of this medicine isn't recommended in patients with severe liver disease.
Taking higher doses of Spasmex 20 mg/500 mg Drop may increase the chances of side effects. If you are experiencing more pain or if your pain isn't relieved by the recommended doses, please consult your doctor for re-evaluation.
Store this medication in its original container or pack, tightly closed. Store according to the instruction label or package. Properly dispose of unused medication and ensure it is not consumed by pets, children, or others.